# SDR TSAA0632070

- Difficulty date: August 22, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 62,050 hours, 52,251 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Adjust
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, THE CREW NOTED THE INDICATOR LIGHTS FOR THE MAIN GEAR POSITION TURN FROM RED TO GREEN AND BACK TO RED.  AIRCRAFT LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE NOSE AND MAIN GEAR DOWNLOCK SENSORS PER AMM 32-61-31 AND 32-61-51.  PERFORMED OPERATIONAL TEST PER AMM 32-61-0.  AIRCRAFT WAS RETURNED TO SERVICE.
